MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT25022UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use a resolute integrity drug eluting stent to treat a severely calcified, severely tortuous lad lesion with (b)(4) stenosis.There are no abnormalities reported in relation to anatomy.No damage was noted to packaging, i.E.Shelf carton, hoop/tray and no issues noted when removing the device from the hoop/tray.No difficulties noted when removing the protective sheath.Prior to use and during inspection / prep, no issues were noted with the device when the packaging stylet and protective plastic sheath were removed.The device was inspected with no issues.Negative prep was performed with no issues.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device.Excessive force was used during delivery.The physician noted difficulty advancing the stent through the calcified lesion.The inflation device remained on neutral pressure during delivery of the device.After the catheter was removed, the stent was seen to be deformed and it was reported to have slipped off the balloon catheter after removal from the patient.A non mdt stent was then used, and the same issue occurred with the non mdt stent.The procedure was completed with simple poba.The patient is reported as alive, no injury.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6809453
Report Number9612164-2017-01144
Device Sequence Number19272517
Product Code NIQ
UDI-Device Identifier00643169037380
UDI-Public00643169037380
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2019
Device Catalogue NumberRSINT25022UX
Device Lot Number0008615656
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2017
Initial Report FDA Received Date08/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1